Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25155
Title: On the minimum norm solution of linear programs
Authors: Kanzow, C
Qi, H
Qi, L 
Keywords: Finite termination
Linear programs
Minimum norm solution
Newton method
Unconstrained minimization
Issue Date: 2003
Publisher: Springer
Source: Journal of optimization theory and applications, 2003, v. 116, no. 2, p. 333-345 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: This paper describes a new technique to find the minimum norm solution of a linear program. The main idea is to reformulate this problem as an unconstrained minimization problem with a convex and smooth objective function. The minimization of this objective function can be carried out by a Newton-type method which is shown to be globally convergent. Furthermore, under certain assumptions, this Newton-type method converges in a finite number of iterations to the minimum norm solution of the underlying linear program.
URI: http://hdl.handle.net/10397/25155
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1022457904979
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

36
Last Week
0
Last month
0
Citations as of Jun 4, 2018

WEB OF SCIENCETM
Citations

33
Last Week
0
Last month
1
Citations as of Jun 12, 2018

Page view(s)

91
Last Week
0
Last month
Citations as of Jun 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.